# SDR SCNA20150211045

- Difficulty date: February 4, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Mechanic Error
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND DRILL START IN STRINGER 25R. PART OUT OF SRM LIMIT. REPAIRED DAMAGED STRINGER.
